# SDR R61A201707200562

- Difficulty date: July 20, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003869002
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK FOUND FWD CARGO SHEAR TIE AT FRAME 17 BETWEEN STRINGER 26 - 27R CORRODED.  REMOVED AND REPLACED FWD CARGO SHEAR TIE IAW SRM 51-41-01, AND 51-41-02.
